# SDR SIMA201100303

- Difficulty date: January 2, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 19,551 hours, 17,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND FRAME 23 CRACKED BETWEEN STRINGER 14 RIGHT AND 15 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH REPAIR TO FRAME 23 AS REQUIRED IAW ETD 2011-145/00044 AND FAA FORM 337. THE AIRCRAFT WAS RETURNED TO SERVICE.
